# SDR HALA2016122600562

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 24,165 hours, 56,957 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42977
- Part serial: 155
- Condition: Failed
- Location: Brake Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ANTI-SKID FAIL ALERT ON LANDING GEAR EXTENSION. DIVERTED.  REMOVED AND REPLACED BCU IAW AMM 32-45-01. PERFORMED RTS. RTS PASSED. OK FOR SERVICE.
